# SDR CHQA200500217

- Difficulty date: December 23, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N845RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145551
- Aircraft time: 6,447 hours, 5,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND FUSELAGE AFT EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE LEFT HAND FUSELAGE AFT EMERGENCY LIGHT BULB IAW EMB 135 MM 33-50-10.  OPS CHECK GOOD.
